I am prescribed vyvanse 50mg daily. I used to be prescribed to prozac 20mg daily and still have some leftover. If i take a prozac after my vyvanse "peak," will it intensify the effects?
Do NOT take the 2 drugs together because their is a potential for a significant reaction between them. Here is some information about that interaction:
Talk to your doctor before using Prozac/ Fluoxetine together with Vyvanse/lisdexamfetamine. Fluoxetine may increase the effects of lisdexamfetamine, and side effects such as jitteriness, nervousness, anxiety, restlessness, and racing thoughts have been reported. Combining these medications can also increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. Severe cases may result in coma and even death. You should contact your doctor immediately if you experience these symptoms while taking the medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - I have a 7 year old son that is on Vyvanse. He has
Posted 14 May 2010 • 3 answers
Posted 26 Mar 2012 • 1 answer
Posted 18 Feb 2014 • 2 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 5 answers
Posted 20 Jul 2016 • 1 answer